A member asked:
Penis head skin got burnt from retin a (tretinoin). having small grey spots. how to heal the skin and to treat the spots? suggest cream to heal and reduce spots?
1 doctor answer • 1 doctor weighed in
Dermatology 59 years experience
WHY: WHY would anyone use RetinA there? Just stop using it there. It will heal quickly. Any lubricant will help. Vaseline, Aquaphor, Aveeno, (oatmeal) Eucerin, etc.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 13, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.